# SDR COMA0460108

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 7,988 hours, 6,529 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6243843
- Part serial: 011C7754
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 7,844 hours, 6,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5167 WING OVERHEAT WARNING MESSAGE.  REPLACED THE RT WING OVERHEAT SENSOR.
